# SDR CAL960610

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 1144 - THE COCKPIT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  THE POWER SUPPLY BATTERIES WERE FOUND AT FAULT. THE NICAD BATTERIES IN POWER SUPPLY WERE REPLACED.  (X)
